Hi, I just had my medical checkup and the repor...

Home > Groups > Joint Pain > Hi, I just had my medical checkup and the repor...
  • Hi,

    I just had my medical checkup and the report shown that my T-score @ -4. I took Fosamax as per instruction once a week. Everything just happens at second week after consumed Fosamax. That time I felt chest pain / chest burn and I stop taking Fosamax plus. 2 days later all my joints feeling extreme pain therefore my finger started to swelling. I have consulted my health screening doctor and he claimed the side effect will reversible after a week or two. This condition suffering me for 6 months but my current condition getting worse as my toe also swelling. I had consult many doctors for the treatment but it has not work. I would appreciate if you could explain why Fosamax can caused joints pain and toe and finger swelling because I want to get only right treatment for myself.

    Actually I having Psoriasis, but I forgot mentioned it to doctor. Just wondering Fosamax plus is suitable for me? Would Fosamax worsen my condition? I would appreciate if you can explain more for me. I hope I will receive very helpful email from you soon.

    I looking forward your soonest reply.

    Question created 1 year 1 month ago

Answers

This question hasn't been answered yet.

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes